# SDR ASAA2016082617810

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 4,659 hours, 1,533 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LIGHT ILLUMINATED.  ACFT GROUNDED.  VERIFIED FAULT, ACCOMPLISHED FIM 24-31-801.  MULTIPLE FAULTS DISPLAYED AND RESET.  STATIC INVERTER FAULT REAPPEARED.  CYCLED STATIC INVERTER CIRCUIT BREAKERS, BITE TESTED NORMAL AND LIGHT RESET. ALSO VERIFIED ELEC NORMAL WITH ENGINE RUN.
